Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do Tindamax And Diflucan Cause Any Side Effects?

im on tindamax for bv but tonight I m starting to feel a slight itch in my vagina. I have one diflucan but I also have 3 more days to take the tindamax 500mg twice a day. Should I go ahead and take the diflucan or wait until all the antibiotics are gone?
Mon, 16 Mar 2020
Report Abuse
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

Tindamax is an antibiotic which is commonly used to treat vaginal infections.
Your symptoms seem to be related to side effects of this medication.
I suggest to complete the treatment of Tindamax, then if you have other symptoms you can use Fluconazole one tablet per day for 3 days.
I also recommend to use cotton underwear and loose clothes.
Daily hygiene is very important to prevent further infections.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Do Tindamax And Diflucan Cause Any Side Effects?

Hello, I read carefully your query and understand your concern. Tindamax is an antibiotic which is commonly used to treat vaginal infections. Your symptoms seem to be related to side effects of this medication. I suggest to complete the treatment of Tindamax, then if you have other symptoms you can use Fluconazole one tablet per day for 3 days. I also recommend to use cotton underwear and loose clothes. Daily hygiene is very important to prevent further infections. Hope my answer was helpful. If you have further queries feel free to contact me again. Kind regards! Dr.Dorina Gurabardhi General &Family Physician